Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Delayed periods, had i-pill after unprotected sex, fluffiness in body. Reasons ?

Hello Sir I and my boyfriend have intercourse in august and after that i took immediate contraceptive ipill and i also have periods in September but lasted for 2-3 days. After that we donot have any relationship.. Now i am suffering from the periods they are not coming now almost 10 days.......and my body has also become flufiness
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Since you had got very scanty flow in the previous cycle, there may be a chance of pregnancy due to failure in contraception. So you should go for a urine pregnancy test and a pelvic ultrasound which will tell you about the pregnancy and its location if any. If everything is normal, then you can take medicines for withdrawal bleeding, assuming the delay to be hormonal disturbance.
Dont worry and proceed as i say. Bye

Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor